# SDR SWAA2022032525945

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 TO 793 RBL 22 WL 158; SHIELD IS CORRODED TOP AND BOTTOM SIDES. / REMOVED AND EVALUATED CORROSION ON AFT CARGO FWD SHIELD. ORIGINAL THICKNESS .050' LOSS OF .014' WITH .036' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRW 53-00-53-1A-2. REMOVED AND REPLACED SHIELD PART# 146A8127-12 PER SRW 51-40-02-0G-0 AND DWG 146A0081 REV-- REMOVABLE COMPONENT P/N 146A8127-12
